Local Formulae for Stiefel-Whitney classes.
Manuscripta mathematica, Tome 89 (1996) no. 3, pp. 1-14
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1996__89_3_156146,
author = {D.A. McLaughlin},
title = {Local {Formulae} for {Stiefel-Whitney} classes.},
journal = {Manuscripta mathematica},
pages = {1--14},
year = {1996},
volume = {89},
number = {3},
zbl = {0845.55008},
url = {http://geodesic.mathdoc.fr/item/MM2_1996__89_3_156146/}
}
D.A. McLaughlin. Local Formulae for Stiefel-Whitney classes.. Manuscripta mathematica, Tome 89 (1996) no. 3, pp. 1-14. http://geodesic.mathdoc.fr/item/MM2_1996__89_3_156146/